Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

A characterization of inner product spaces


Author: David Albert Senechalle
Journal: Proc. Amer. Math. Soc. 19 (1968), 1306-1312
MSC: Primary 46.15
MathSciNet review: 0239404
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.15

Retrieve articles in all journals with MSC: 46.15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1968-0239404-0
PII: S 0002-9939(1968)0239404-0
Article copyright: © Copyright 1968 American Mathematical Society